3 doctors weighed in:

Even though they are not used much anymore do barbiturates normally cause nausea and vomiting as a side effect?

3 doctors weighed in
Dr. John Gaffney
Psychiatry
2 doctors agree

In brief: Yes

Yes, these are very common side effects with phenobarbital (for instance).
Talk to your doctor if these side effects become concerning in any way. If you have any trouble breathing or chest pain - head to the ER. Hope that helps!

In brief: Yes

Yes, these are very common side effects with phenobarbital (for instance).
Talk to your doctor if these side effects become concerning in any way. If you have any trouble breathing or chest pain - head to the ER. Hope that helps!
Dr. John Gaffney
Dr. John Gaffney
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors